PuSH - Publikationsserver des Helmholtz Zentrums München

Error estimates for approximate operator inversion via Kernel-based methods.

Lect. Notes Comput. Sc. 9213, 399-413 (2015)
DOI
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
In this paper we investigate error estimates for the approximate solution of operator equations Af = u, where u needs not to be a function on the same domain as f. We use the well-established theory of generalized interpolation, also known as optimal recovery in reproducing kernel Hilbert spaces, to generate an approximation to f from finitely many samples u(x1),…, u(xN). To derive error estimates for this approximation process we will show sampling inequalities on fairly general Riemannian manifolds.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Generalized Interpolation ; Positive Definite Functions ; Reproducing Kernel Hilbert Spaces ; Sampling Inequalities On Manifolds
ISSN (print) / ISBN 0302-9743
e-ISSN 1611-3349
Konferenztitel 8th International Conference on Curves and Surfaces
Konferzenzdatum 12-18 June 2014
Konferenzort Paris, France
Quellenangaben Band: 9213, Heft: , Seiten: 399-413 Artikelnummer: , Supplement: ,
Verlag Springer
Verlagsort Berlin [u.a.]